Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 192477.0, MPI für Mathematik / Publikationen des MPI für Mathematik
On Serre's problem for RIT algebras
Authors:Iyudu, Natalia K.; Antoniou, Ioannis E.; Wisbauer, Robert
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2003
Title of Journal:Communications in Algebra
Journal Abbrev.:Comm. Algebra
Volume:31
Issue / Number:12
Start Page:6037
End Page:6050
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.